Characterizations of a Class of Convex Sets.

Victor Klee; Czeslaw Olech

Mathematica Scandinavica (1967)

  • Volume: 20, page 290-296
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Klee, Victor, and Olech, Czeslaw. "Characterizations of a Class of Convex Sets.." Mathematica Scandinavica 20 (1967): 290-296. <>.

author = {Klee, Victor, Olech, Czeslaw},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {290-296},
title = {Characterizations of a Class of Convex Sets.},
url = {},
volume = {20},
year = {1967},

AU - Klee, Victor
AU - Olech, Czeslaw
TI - Characterizations of a Class of Convex Sets.
JO - Mathematica Scandinavica
PY - 1967
VL - 20
SP - 290
EP - 296
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.